# SDR SWAA2023030299894

- Difficulty date: February 7, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2023-109565<[01] REPLACED SCUFF PLATE LOC. AFT CORNER AT AFT CARGO COMPARTMENT IAW B737-700 DWG#146A8341 SHEET 1 REV -;[02] REPLACED SCUFF PLATE LOC. AFT CORNER AT AFT CARGO COMPARTMENT IAW B737-700 DWG#146A8341 SHEET 1 REV -
